# SDR REXA2015071100674

- Difficulty date: July 11, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 22,175 hours, 19,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BULB, 3RD OVER BACK, CTR AISLE 15 INOPERATIVE.  R & R BULB.  OPERATIONS CHECKED GOOD IAW AMM 33-51-14.
